# SDR UALA2010010800103

- Difficulty date: January 6, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 64,280 hours, 20,372 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Overheated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR STATUS MSG COMPLETED SMOKE DET BITE, NO HELP WITH RESET OR ERASE IAW MM FIG 107 STEP '5'  WAS A NEGATIVE FOR THE MESSAGE, THEREFORE AFT PIT SMOKE DET SYS INOP.  REPLACED AFT DET PRESS SWITCH, NO HELP.  MAINT PAGE MESSAGE 'FWD DETECT FAN' AND EICAS MESSAGE 'CARGO DET AIR'.  REPLACED NR 1 DETECTOR TO CLEAR FWD DET MAINT MESSAGE. REPLACED NR 1 FWD DETECTOR FAN NO HELP.  SUSPECT BAD FWD PRESS SWITCH.  NR 2 DET FAN RUNS EXTREMELY HOT.  RECOMMEND CHANGING ALSO PN 563-0126. 563-3898. REINSTATED CARGO COMPT FIRE DET SYST, SYS RETURNED TO SERVICE.
